# SDR WTAA970162

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - NOSE GEAR GREEN DOWN AND LOCK LIGHT ILLUMINATES INTERMITTENTLY WHEN GEAR SELECTED DOWN.  MAINTENANCE REPAIRED BROKEN WIRE TO NOSE GEAR DOWN LOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  (M)
